# SDR SWIA200515982

- Difficulty date: December 10, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 1,698 hours, 1,187 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure System
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: G

## Discrepancy

AFTER CLOSING MAIN CABIN DOOR CPAM C ALT SPIKED TO 15,000 FEET, MASTER WARNING CABIN PRESS AND AURAL "CABIN PRESSURE" FOLLOWED BY MASTER CAUTION PASS OXY ON AND OXYGEN MASKS DEPLOYED.   PERFORMED PAX OXYGEN MASK RE-PACK IN REF W/ AMM 35-20. OPERATIONAL CHECK GOOD OF CPC 1 AND 2 SYS IN REF W/ AMM 35-22.
